Том 71
№ 11

All Issues

Latif M. A.

Articles: 2
Article (English)

Generalizations of Sherman’s inequality via Fink’s identity and Green’s function

Ivelic Bradanovic S., Latif M. A., Pečarić J. E.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 8. - pp. 1033-1043

New generalizations of Sherman’s inequality for $n$-convex functions are obtained by using Fink’s identity and Green’s function. By using inequalities for the Chebyshev functional, we establish some new Ostrowski- and Gruss-type inequalities related to these generalizations.

Article (Ukrainian)

On Some New Inequalities of Hermite–Hadamard Type for Functions Whose Derivatives are $s$-Convex in the Second Sense in the Absolute Value

Latif M. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 10. - pp. 1380-1397

Several new inequalities of the Hermite–Hadamard type are established for functions whose derivatives are s-convex in the second sense in the absolute value. Some applications to special means of positive real numbers are also presented.